# SDR USAASB00052

- Difficulty date: February 25, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CUN - FLT 1515 - ON APPROACH, CAPTAIN COULD NOT EXTEND FLAPS BEYOND 10 DEGREES.  QUICK REFERENCE HANDBOOK PROCEDURES WERE ACCOMPLISHED AND CIRCUIT BREAKERS CHECKED OK.  PUMPS AND PRESSURE WERE ALSO OK.  CREW ATTEMPTED ALTERNATE FLAP EXTENSION PROCEDURE BUT THIS CAUSED ELECTRIC FLAP MOTOR CIRCUIT BREAKER TO TRIP.  CAPTAIN BURNED OFF ADDITIONAL FUEL AND MADE LANDIGN AT 10 DEGREE FLAPS.  FLIGHT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP DRIVE.  RIGGED AFT FLAP DRIVE SYSTEM PER MM 27-51-00.  OPERATIONAL CHECK NORMAL.  (M)
